# SDR DALA2024041704522

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 98,241 hours, 25,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Survival Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 SURVIVAL PACK D RING CONNECTION NOT IN PROPER PLACE IS LAYING ON THE FLOOR. CORRECTIVE ACTION: RESECURED SURVIVAL PACK D RING PER B757 AMM 25-66. (0295368)
